# SDR JJBA20240219040

- Difficulty date: February 17, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500805
- Aircraft time: 44,771 hours, 29,715 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT ABOVE THE FLIGHT ATTENDANT SEAT HAS WORN BRACKET CAUSING CHARGE TO BE INTERMITTENT. REMOVED AND REPLACED FLASHLIGHT ASSEMBLY ABOVE FA SEAT. RED LIGHT ILLUMINATED. OPS CHECK GOOD.
